I have not heard other women with this complaint. However, some women do state that they experience a preference for different men's odors and not others on the pill. Having a different body odor is also not listed as one of Aviane's side effects.
The best way to get an answer to this question may be to call the company that makes the pill and speak to their consumer line. They will have a record of every complaint associated with the pill. Before your doctor switches you to a new pill, be aware that there are about 10 pills on the market that contain the exact same formulation as Aviane so make sure you don't end up with one of those. Also, if it is possible, ask your partner if they smell a difference in you just to be sure it is your body that smells different and not your smelling ability that has changed.
Machelle M. Seibel, MD
go to a health food store and buy an alum crystal deoderant in the meantime, it will help control the armpit odor. It's just a bid alum crystal, but it kills the bacteria that cause the odor. After you shower, wet down your armpits and go over them a few times with the crystal, and it will really help control the odor.
I'M 50 OLD WOMEN WHO HAS BE SUFFERING WITH INTERNAL BODY ODOR INCLUDING BAD BREATH. AS A RESULT I'VE BEEN OVERLOOKED IN JOB PROMOTIONS AND PEOPLE DON'T LIKE TALKING TO DUE TO MY ODOR. I TAKE SHOWERS FREQUENTLY UNTIL MY SKIN IS RAW. I USE CORN START POWDER SCENT KILLER SOAP AND EVEN PILLS THAT IS SUPPOSE TO BLOCK ODORS.. I'VE ALSO BROUGHT HERBAL COLON CLEANSE THAT I USE ONCE A WEEK. THE ONLY PERSON WHO I MAKING A PROFITS IS THE COMPANY AND I'M STILL SUFFERING WITH THE SAME PROBLEM. PLEASE I NEED YOUR HELP. I NEED TO SEE A DOCTOR BUT WHICH ONE. ANNIE 364
I didn't make myself clear. I have never had a problem with Avian or any other BC pills in terms of side effects. I DON'T believe it's the Avian BC pill causing the odor change. I believe it's a menaoause problem. I've been on and off BC pills for years. I think it a sympyom of menapause that's causing this masuline odor. I have a decidedly male testosterine smell exuding from the sweat gland areas of my body and vaginal area. Its not in my head or in my nose - it's a change in body odor in the last year. I'm wondering if it indictaes that I need a heavier dose of female hormone than is provided in the BC pill. Perhaps additional female hormones added to the mix. And yes, other people can attest that my odors have changed in the past year. Thanks Loni22
There is a rare malodor disorder called TMAU. Trimethylaminuria is the medical term for this disorder. You can contact the TMAU FOUNDATION for support groups, help and testing labs to determine if in fact you have this. You discribe all the symptoms. The Foundation can be reached for information regarding this medical problem at:
Ask for info on the TMAU. They send you locations for testing which can be Fedexed from your primary physician. They say this can ailment CAN be treated. Loni22
I am a 47 yr old female. I too have the same problem. Its is like a old man smell.It happens during the end of the month for me you can smell it
on your breath, in your urine and in your hair as well as inside of your hands. I think it a hormone problem also I also have tried everything from internal to external cleaning.My dr thinks it in my head. My sister give me one of her hormone pill used to regulate her periods and it seems to work when it gets really strong. I don't take the pills everyday because they make my a little jittery. I took them to my Dr to ask his opinion on y they seem to work and to see if he could give me an alternative. He could not. He thought it was in my head. the pills are Medroxyprogesterone. They seem to help the smell to go away right away and I don't know why maybe seeing this some one can figure this out and help. I too, will not go out and and I left my job because of complication from this. Oh and my other dr. said I did not have TMAU that has a Strong fishy smell this does not.